# SDR ASAA1159884

- Difficulty date: June 16, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 14,788 hours, 4,484 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: BACC18AE35
- Condition: Loose
- Location: Main Buss
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A WARM ELECTRICAL ODOR ON CLIMBOUT IN COCKPIT AND FOWARD CABIN.  TURNED OFF RIGHT RECIRC FAN AND ODOR WENT AWAY, NO FURTHER PROBLEMS.  ACFT GROUNDED,  FOUND C2 CONNECTION ON CIRCUIT BREAKER C817 "MAIN BUSS 2" LOOSE. (CIRCUIT BREAKER IS IN P92 PANEL) SCREW HAD WORKED ITS WAY LOOSE. REMOVED P92 PANEL AND TIGHTENED C2 CONNECTION ON CIRCUIT BREAKER C817 "MAIN BUS 2". RAN SYSTEMS AFFECTED AFTERWARDS GALLEYS APU FUEL PUMPS POTABLE WATER PRESSURE EQUIP COOLING FANS ELECTRIC HYDRAULIC PUMPS 1&2 RT RECIRCULATION FAN (RAN FOR OVER 1 HOUR WITH NO PROBLEMS) AND BATTERY CHARGER. OPS CHECK GOOD. DURING RT RECIRCULATION FAN OPERATION DID NOT NOTICE ANY COCKPIT OR CABIN ODORS.
